advertisement
Question
Posted by: Betsie | 2010/09/04

Antibiotika newe-effek..DR ASB..

Hallo..
Ek is vroulik en kry altyd newe-effekte as ek anti-biotika gebruik..
Ek het nou weer vir 5de 2x per dag CEPODEM 200mg gebruik en het ek nou weer 3 dae nadat ek die laaste pil gedrink het die newe effekte..

1)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Verwys na my antwoord op jou tweede vraag.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement